|   | 
Details
   web
Records
Author (up) Barrera, J.; Cancela, H.; Moreno, E.
Title Topological optimization of reliable networks under dependent failures Type
Year 2015 Publication Operations Research Letters Abbreviated Journal Oper. Res. Lett.
Volume 43 Issue 2 Pages 132-136
Keywords Common-cause failure; Dependent failure; Reliable network design; Sample average approximation
Abstract We address the design problem of a reliable network. Previous work assumes that link failures are independent. We discuss the impact of dropping this assumption. We show that under a common-cause failure model, dependencies between failures can affect the optimal design. We also provide an integer-programming formulation to solve this problem. Furthermore, we discuss how the dependence between the links that participate in the solution and those that do not can be handled. Other dependency models are discussed as well. (C) 2014 Elsevier B.V. All rights reserved.
Address [Barrera, Javiera; Moreno, Eduardo] Univ Adolfo Ibanez, Fac Sci & Engn, Santiago, Chile, Email: javiera.barrera@uai.cl;
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0167-6377 ISBN Medium
Area Expedition Conference
Notes WOS:000351968300003 Approved
Call Number UAI @ eduardo.moreno @ Serial 480
Permanent link to this record
 

 
Author (up) Freire, A.S.; Moreno, E.; Vielma, J.P.
Title An integer linear programming approach for bilinear integer programming Type
Year 2012 Publication Operations Research Letters Abbreviated Journal Oper. Res. Lett.
Volume 40 Issue 2 Pages 74-77
Keywords Bilinear programming; Integer linear programming; Product bundling
Abstract We introduce a new Integer Linear Programming (ILP) approach for solving Integer Programming (IP) problems with bilinear objectives and linear constraints. The approach relies on a series of ILP approximations of the bilinear P. We compare this approach with standard linearization techniques on random instances and a set of real-world product bundling problems. (C) 2011 Elsevier B.V. All rights reserved.
Address [Moreno, Eduardo] Univ Adolfo Ibanez, Fac Sci & Engn, Santiago, Chile, Email: afreire@ime.usp.br
Corporate Author Thesis
Publisher Elsevier Science Bv Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0167-6377 ISBN Medium
Area Expedition Conference
Notes WOS:000301331700002 Approved
Call Number UAI @ eduardo.moreno @ Serial 201
Permanent link to this record